# SDR CALA2024010500037

- Difficulty date: January 2, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 67,829 hours, 30,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323350120000
- Condition: Unknown
- Location: Fuselage, Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSEVERAL PREVIOUS REWORK WERE FOUND ON FUSELAGE SKIN FR 24-30 STGR 41-43 R/H A3NB-53-4-6123, ZONE 100 SEQ#726 RM 53-21-11-283-018 REV. 147. PERFORMED PERMANENT REPAIR DOUBLER ON THRESHOLD AT 60,000FC / 120,000FH FROM THE TIME OF ADL/REPAIR -21-11-205-060 REV 147.CURRENT: 30,024FC / 67,828.54FH PER SRM 53-21-11-300-076 REV 147, REPAIR CATEGORY "B".INSPECTI EMBODIMENT. SUBSEQUENT INSP INTERVALS AND METHOD TBD PER SRI 53 DEPTH OF REWORK HAS 29.17% OF NOMINAL MATERIAL THICKNESS, CLASSI FIED AS DAMAGE SIZE 2 WITH REPAIR CATEGORY "C" (TEMPORARY) PER S PREVIOUS REWORK ON FUSELAGE SKIN BETWEEN FR24 - 24A STGR 42RH - 43RH. DVI AND HFEC INSPECTED WITH NO FINDINGS.
